# SDR SWAA2021081991424

- Difficulty date: July 6, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; BULKHEAD SUPPORT ANGLE AT STA 867; LBL 12; WL 155; CRACKED DOT#A-193-51 ; / [01] VERIFIED NEW PART AS P/N 149A8109-114 ATAG A02639 IAW DWG 149A8102 REV -; [02] REMOVED CRACKED ANGLE AND DRILLED NEW IAW SRM 51-40-02-0G-0; 51-40-05-G-0-; DWG 149A8102 REV -; [03] C/W STEPS 1 AND 2; [04] INSTALLED NEW BRACKET IAW SRM 51-40-02-0G-0 DWG 149A8102 REV -; [05] REMOVED AND REPLACED AFT CARGO COMPARTMENT SUPPORT ANGLE AT BS 867 LBL 12 WL 155 IAW SRM 51-40-02-0G-0 DWG 149A8102 REV -; [06] ALL WORK C/W AUDIT C/W
